# SDR 2007FA0000556

- Difficulty date: June 28, 2007
- Submitted: June 29, 2007
- Operation: General aviation
- Aircraft: N808CP
- Make and model: Snias AS350B3
- Aircraft serial: 4151
- Aircraft time: 161 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 161 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 305A32031002
- Part serial: M3527
- Condition: Unknown
- Part time: 161 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MGB CHIP LIGHT CAME ON IN FLIGHT. INSPECTED CHIP PLUGS IAW AEC MWC AND SPM. NO FURTHER ACTION REQUIRED.
